MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYSTEM; DBS LEAD ACCESSORY

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYSTEM; DBS LEAD ACCESSORY
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer report numbers: 1627487-2020-04883, 1627487-2020-04885, 1627487-2020-04889, 1627487-2020-04895, 1627487-2020-04896, 1627487-2020-04898, 1627487-2020-04899.It was reported an infection was present at an unknown location.As a result, surgical intervention may occur at a later date to address the issue.No further information is available at this time.
 
Event or Problem Description
Additional information received indicates that the infection later resolved.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information received indicates that the infection was located where the patient's left lead exits the burr hole cap and an opening with drainage was observed.The patient was given medication.As a result, the patient underwent surgical intervention during which the leads were explanted.It is unknown which lead/burr hole cover was infected, so all are being reported.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS LEAD ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10088243
Report Number1627487-2020-21035
Device Sequence Number14054863
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model Number6010
Device Catalogue Number6010
Device Lot Number6508014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer07/07/2020
08/06/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date07/27/2020
08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG (X2); DBS LEAD (X2); DBS LEAD ACCESSORY (X3); DBS IPG (X2); DBS LEAD (X2); DBS LEAD ACCESSORY (X3)
Outcome Attributed to Adverse Event Other;
Patient Weight101